# SDR USAA2013011400007

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 41,002 hours, 16,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2R NOT SHOWING ARMED ON ECAM UNLESS PRESSURE IS PUT ON HANDLE.  CLEARED DEBRIS (BOTTLE CAP) FROM GIRT BAR AREA.  ARMED AND DISARMED DOOR 2R.  ECAM INDICATION SHOWS OK AT THIS TIME.
